# SDR CHIR201701122702

- Difficulty date: January 3, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 16,282 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Part number: 414S411311
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACKED FORMER, PN 114S4104-13, AT STA 534, WL +72, BL 5 RIGHT. THIS AREA INCORPORATED A PREVIOUS REPAIR ONCE REMOVED, WEB WAS CRACKED AS WELL UNDER THE REPAIR DOUBLER. IN ADDITION IT WAS NOTED THAT THE T CAP 114S4104-13 WAS CRACKED. THE T IS TRAPPED BY THE AFT WEB 114S4113-117 AND ANGLE 114S4113-79 . THE ANGLE ON TOP OF THE AFT WEB WAS COVERING UP CRACKS IN THE AFT WEB THAT WERE FOUND DURING THE REMOVAL OF THE T. ALL FOUR CORNERS OF THE WEB AT THE VERT SHAFT ACCESS HOLE WERE FOUND CRACKED. REMOVED DAMAGED PARTS, FABRICATED, LOCATED, AND INSTALLED IAW APPROVED DATA.
